# SDR MWEA060290

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 53,708 hours, 46,186 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Water Separator
- Component: Water Separator
- Component part number: 17946081
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

THE CABIN FLOW ANNUNCIATOR ILLUMINATED & REMAINED ON UNTIL A DESCENT TO 11,000.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR SOCKS.
